Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 237, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 7, 2012, 4:56 PM CDT for Erath County, Texas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2012, 4:56 PM CDT (21:56 UTC)
- Expired
- Aug 7, 2012, 5:15 PM CDT
- In force
- 19 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Erath County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 105 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 860 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1965 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
984
WUUS54 KFWD 072156
SVRFWD
TXC143-072300-
/O.NEW.KFWD.SV.W.0237.120807T2156Z-120807T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CDT TUE AUG 7 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ERATH COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 600 PM CDT
* AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
STEPHENVILLE...MOVING SOUTH AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DUBLIN AROUND 535 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3233 9830 3218 9796 3195 9817 3195 9823
3198 9825 3194 9832 3194 9833 3207 9842
TIME...MOT...LOC 2156Z 015DEG 11KT 3218 9821
$$1 follow-up statement
749
WWUS54 KFWD 072215
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 PM CDT TUE AUG 7 2012
TXC143-072225-
/O.CAN.KFWD.SV.W.0237.000000T0000Z-120807T2300Z/
ERATH TX-
515 PM CDT TUE AUG 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ERATH COUNTY IS
CANCELLED...
AT 515 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...AND GUSTY WINDS WERE STILL
POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3233 9830 3218 9796 3195 9817 3195 9823
3198 9825 3194 9832 3194 9833 3207 9842
TIME...MOT...LOC 2215Z 015DEG 11KT 3209 9824
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:59 PM CDT, 57 minutes earlier.
Area forecast discussion, Aug 7, 3:59 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 359 PM CDT TUE AUG 7 2012 .AVIATION... UPDATE...THUNDERSTORMS HAVE CLEARED THE TAF SITES...SO HAVE REMOVED THE VCTS AND CB FROM THE METROPLEX TAFS. WE WILL MONITOR THE STORMS TO THE NORTHEAST AND ADD TSRA BACK INTO THE FORECAST IF NECESSARY. 58 .../PREVIOUS AVIATION DISCUSSION/... ISSUED AT 1228 PM CDT TUE AUG 7 2012 CONCERNS...LOW THUNDERSTORM CHANCES LATE AFTERNOON/EARLY EVENING. ISOLATED SHOWERS AND THUNDERSTORMS NORTHWEST OF A K0F2 TO KBKD LINE...WILL CONTINUE TO MOVE SOUTHWEST AND NOT AFFECT THE METROPLEX TAF SITES. CUMULUS FIELDS HAVE ALREADY DEVELOPED TO THE NORTHEAST...SOUTHEAST AND SOUTHWEST OF THE METROPLEX AS OF MIDDAY. EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP LATER THIS AFTERNOON ACROSS THE REGION. THE CHANCES IN THE METROPLEX ARE ONLY ABOUT 20 PERCENT...BUT HAVE PLACED VCTS AND CB IN THE TAF FOR THE 21-00Z PERIOD AS THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG DOWNBURST WINDS. 58 && .PREV DISCUSSION... /ISSUED 338 PM CDT TUE AUG 7 2012/ ISOLATED TO SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS PARTS OF NORTH TEXAS AGAIN TODAY WITH A THREAT FOR DAMAGING DOWNBURST WINDS UP TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. EXPECT THIS ACTIVITY TO CONTINUE INTO THE EVENING HOURS WITH MOST OF THE ACTIVITY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. SIMILAR ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED AGAIN TOMORROW AS NORTH TEXAS REMAINS IN DIFFLUENT NORTH FLOW ALOFT BETWEEN AN UPPER LEVEL RIDGE TO OUR WEST AND A DEVELOPING TROUGH TO OUR NORTH AND NORTHEAST. ON WEDNESDAY NIGHT...A COMPLEX OF STORMS MAY DEVELOP ACROSS EASTERN OKLAHOMA IN ASSOCIATION WITH THE UPPER LEVEL TROUGH. THE MEAN STORM MOTION WITH THIS COMPLEX COULD TRACK THE SYSTEM ACROSS OUR NORTHEASTERN COUNTIES EARLY THURSDAY MORNING. AS THE UPPER LEVEL TROUGH MOVES DOWN THE PLAINS IT WILL BRING A FRONT WITH IT. THE FRONTAL BOUNDARY WILL MOVE INTO OUR CWA DURING THE DAY ON THURSDAY AND LIKELY SERVE AS A FOCUS FOR STORM DEVELOPMENT. THE EXACT LOCATION OF THE FRONTAL BOUNDARY ON THURSDAY IS DIFFICULT TO DETERMINE AT THIS TIME BUT IT APPEARS THE BEST CHANCES FOR RAIN WILL BE ACROSS THE EASTERN AND SOUTHEASTERN COUNTIES. THE MODELS WANT TO RETREAT THE FRONT A LITTLE ON THURSDAY NIGHT AND THEN PUSH IT THROUGH THE ENTIRE CWA ON FRIDAY. AS THE FRONT MOVES THROUGH...DRIER AIR WILL FILTER INTO THE REGION...ENDING RAIN CHANCES FOR THE NEXT SEVERAL DAYS. HOWEVER...WILL CARRY A SLIGHT CHANCE FOR RAIN FRIDAY AFTERNOON AND EVENING ACROSS THE FAR SOUTH AND SOUTHEASTERN COUNTIES WHO WILL STILL BE AHEAD OF THE FRONT. OVER THE WEEKEND...THE UPPER LEVEL RIDGE WILL BUILD BACK OVER THE REGION BUT WILL STILL BE CENTERED WEST OF NORTH TEXAS. THE ECMWF INDICATES THE POTENTIAL FOR AN MCS TO MOVE INTO OKLAHOMA ON SATURDAY BUT WILL LIKELY DISSIPATE BEFORE IT REACHES THE RED RIVER. HOWEVER...IF THIS SCENARIO DOES DEVELOP...REMNANTS FROM THIS COMPLEX COULD BRING A CHANCE FOR RAIN TO MAINLY THE NORTHERN PORTIONS OF NORTH TEXAS ON SATURDAY. WITH THE UPPER LEVEL RIDGE STILL CENTERED WEST OF THE REGION ON SUNDAY...ANOTHER MCS COULD POSSIBLY DEVELOP NORTH OF THE REGION. EARLY NEXT WEEK...THE UPPER LEVEL RIDGE WILL BECOME CENTERED OVER THE REGION AND A DRY FORECAST CONTINUES INTO AT LEAST THE EARLY PART OF NEXT WEEK. HOT TEMPERATURES WILL CONTINUE THROUGH TOMORROW BUT THEN WE WILL SEE SOME RELIEF AS THE FRONT MOVES THROUGH THE REGION. TEMPERATURES OVER THE WEEKEND WILL GENERALLY BE IN THE 90S WITH SOME SPOTS AROUND 100 DEGREES. HOWEVER...THE TRIPLE DIGIT TEMPERATURES WILL RETURN NEXT WEEK AS THE UPPER LEVEL RIDGE CENTERS OVER THE REGION. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 104 79 100 78 / 30 20 20 30 20 WACO, TX 77 103 77 100 78 / 20 20 20 30 20 PARIS, TX 75 99 74 97 75 / 30 20 20 30 20 DENTON, TX 79 102 78 99 76 / 30 20 20 20 20 MCKINNEY, TX 79 101 77 99 76 / 30 20 20 30 20 DALLAS, TX 84 104 80 100 79 / 30 20 20 30 20 TERRELL, TX 80 101 78 98 77 / 30 20 20 30 20 CORSICANA, TX 77 102 77 98 77 / 20 20 20 30 20 TEMPLE, TX 75 101 75 99 76 / 20 20 20 30 20 MINERAL WELLS, TX 78 103 75 101 76 / 20 20 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/82
Hazardous weather outlook, Aug 7, 3:48 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 348 PM CDT TUE AUG 7 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 348 PM CDT TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH THIS EVENING...WITH THE BEST CHANCES BEING ALONG AND NORTH OF A COMANCHE TO CANTON LINE. A FEW STORMS MAY PRODUCE DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH AND HAIL LARGER THAN 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS THROUGH THURSDAY EVENING. SOME LOW CHANCES WILL LINGER INTO FRIDAY AND FRIDAY EVENING ALONG AND SOUTH OF A GOLDTHWAITE...TO ATHENS LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY REQUESTED THROUGH 9 PM...MAINLY NORTH OF A COMANCHE TO CANTON LINE.
In the hours before
Special weather statement, Aug 7, 4:02 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT TUE AUG 7 2012
TXZ095-072130-
LAMAR TX-
402 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN LAMAR COUNTY
AT 403 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES EAST OF PARIS...MOVING SOUTH AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM AND DEPORT.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3338 9530 3344 9548 3346 9549 3345 9550
3346 9553 3379 9546 3380 9531
TIME...MOT...LOC 2103Z 003DEG 18KT 3366 9532Local storm report, Aug 7, 4:04 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
404 PM CDT TUE AUG 07 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM TSTM WND DMG WHITESBORO 33.65N 96.92W
08/07/2012 GRAYSON TX EMERGENCY MNGR
OUTBUILDING DESTROYED, TWO SALT WATER CONTAINMENT TANKS
DAMAGED OR DESTROYEDSpecial weather statement, Aug 7, 4:21 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
421 PM CDT TUE AUG 7 2012
TXZ132-072145-
SOMERVELL TX-
421 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOMERVELL COUNTY
AT 421 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 NORTHEAST FO GLEN ROSE...MOVING SOUTH AT 5 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE AND DINOSAUR
VALLEY STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3232 9779 3232 9762 3220 9761 3220 9762
3221 9763 3210 9783 3211 9784 3228 9786
TIME...MOT...LOC 2121Z 007DEG 5KT 3226 9771Special weather statement, Aug 7, 4:31 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 PM CDT TUE AUG 7 2012
TXZ095-072200-
LAMAR TX-
431 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN LAMAR COUNTY
AT 431 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES EAST OF PARIS...MOVING SOUTH AT 10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM AND DEPORT.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3371 9531 3371 9530 3344 9530 3343 9530
3339 9530 3338 9531 3342 9543 3343 9544
3376 9545 3381 9531
TIME...MOT...LOC 2131Z 344DEG 8KT 3364 9529Special weather statement, Aug 7, 4:38 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
438 PM CDT TUE AUG 7 2012
TXZ130-072215-
ERATH TX-
438 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
ERATH COUNTY
AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES EAST OF STEPHENVILLE...MOVING SOUTH AT 15
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DUBLIN...STEPHENVILLE AND
HUCKABAY.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3237 9833 3228 9796 3209 9787 3192 9820
3198 9826 3194 9832 3226 9855
TIME...MOT...LOC 2138Z 015DEG 14KT 3220 9818
CAVANAUGHSpecial weather statement, Aug 7, 4:54 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
454 PM CDT TUE AUG 7 2012
TXZ093-072230-
GRAYSON TX-
454 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN GRAYSON COUNTY
AT 454 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF DENISON...MOVING SOUTH AT
15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DENISON...POTTSBORO...WILLIS
AND EISENHOWER STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3389 9658 3385 9662 3383 9657 3382 9652
3377 9649 3373 9652 3376 9688 3388 9683
3388 9679 3383 9676 3385 9670 3392 9667
TIME...MOT...LOC 2154Z 015DEG 11KT 3390 9667The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 1:25 PM CDT | Special Weather Statement | FWD | Denton | 35 min |
| Aug 7, 1:33 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Aug 7, 1:36 PM CDT | Special Weather Statement | FWD | Grayson | 24 min |
| Aug 7, 1:46 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 37 min |
| Aug 7, 1:52 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 53 min |
| Aug 7, 2:18 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Aug 7, 2:29 PM CDT | Special Weather Statement | FWD | Wise | 31 min |
| Aug 7, 2:31 PM CDT | Special Weather Statement | FWD | Fannin | 29 min |
| Aug 7, 2:36 PM CDT | Special Weather Statement | FWD | Parker | 24 min |
| Aug 7, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 24 min |
| Aug 7, 3:00 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Aug 7, 3:02 PM CDT | Special Weather Statement | FWD | Fannin | 28 min |
| Aug 7, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 35 min |
| Aug 7, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 44 min |
| Aug 7, 3:19 PM CDT | Special Weather Statement | FWD | Collin | 26 min |
| Aug 7, 3:26 PM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| Aug 7, 3:27 PM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Aug 7, 3:37 PM CDT | Special Weather Statement | FWD | Denton | 23 min |
| Aug 7, 3:51 PM CDT | Special Weather Statement | FWD | Collin | 24 min |
| Aug 7, 3:52 PM CDT | Special Weather Statement | FWD | Collin | 23 min |
| Aug 7, 4:02 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| Aug 7, 4:21 PM CDT | Special Weather Statement | FWD | Somervell | 24 min |
| Aug 7, 4:31 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Aug 7, 4:38 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| Aug 7, 4:49 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 22 min |
| Aug 7, 4:54 PM CDT | Special Weather Statement | FWD | Grayson | 36 min |
| Aug 7, 4:59 PM CDT | Special Weather Statement | FWD | Palo Pinto | 31 min |
| Aug 7, 5:09 PM CDT | Special Weather Statement | FWD | Kaufman | 36 min |
| Aug 7, 5:26 PM CDT | Special Weather Statement | FWD | Eastland | 34 min |
| Aug 7, 5:34 PM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| Aug 7, 5:41 PM CDT | Special Weather Statement | FWD | Hunt | 34 min |
| Aug 7, 5:57 PM CDT | Special Weather Statement | FWD | Ellis | 33 min |
| Aug 7, 6:11 PM CDT | Special Weather Statement | FWD | Rockwall | 34 min |
| Aug 7, 6:27 PM CDT | Special Weather Statement | FWD | Ellis | 33 min |
| Aug 7, 6:30 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 45 min |
| Aug 7, 6:40 PM CDT | Special Weather Statement | FWD | Henderson | 35 min |
| Aug 7, 6:45 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Aug 7, 6:49 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.